Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What causes acne like lesions on cleavage?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 1489 Questions
Question
I have some pimple looking things in my cleavage, I wouldn't exactly call them "pimples" because they don't really come out, they're just little balls on my skin and they're spreading all over my upper and lower cleavage, I'd like to know what they are and how i can cure them. They also leave me a bad scar when I touch them.
Posted Sun, 24 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Hardik Pitroda 38 minutes later
Brief Answer:
Pictures and history required

Detailed Answer:
Hello,
Thank you for posting on HCM.
From your description it seems you are having acne vulgaris or acneiform eruptions which are acne-like lesions caused in majority of cases due to any oral or topical medications. Its very difficult to point clear diagnosis unless actual examination. Thus I would request you to post some clinical pictures for better understanding.
you can mail pictures to YYYY@YYYY with subject titled 'ATTN Dr Hardik Pitroda'
Please also mention following points in history like any history of use of any oral or topical medications or any cosmetics before development of lesions.
Hope you will revert soon.
Thanks
Dr Hardik Pitroda
Above answer was peer-reviewed by
 
Follow-up: What causes acne like lesions on cleavage? 37 minutes later
I have sent you some photos of the affected area and also the products I have been using for the past 6 months.
 
 
Answered by Dr. Hardik Pitroda 16 hours later
Brief Answer:
Oral and topical antibiotics to be added

Detailed Answer:
Hello,

Thank you for the photographs.

After keen review, I can say that you have acne or acne-like lesions called acneiform eruptions. Though the medications you were using are pretty much correct but reason for no improvement is because some other key medications are missing. Thus I would elaborate a complete management regimen for you.

I would recommend 4 weeks course of oral antibiotics like doxycycline 100 mg twice a day.
Also for local application I would advise application of clindamycin gel/solution twice a day.
At night time, I would suggest application of gel containing benzoyl peroxide and adapalene.
Use salicylic acid based cleanser or bar to rinse the area.
Avoid pricking/scratching of lesions.

I am sure this will take care of your condition.
I request you to update me with your condition after 4 weeks of therapy.

Hope you best of health.
Thank you and take care
Dr Hardik Pitroda
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor